Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 128, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 25, 2014, 4:21 PM CDT for Adair County, Delaware County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2014, 4:21 PM CDT (21:21 UTC)
- Expired
- Jun 25, 2014, 5:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 73 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1421 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
510
WUUS54 KTSA 252121
SVRTSA
OKC001-041-252200-
/O.NEW.KTSA.SV.W.0128.140625T2121Z-140625T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
421 PM CDT WED JUN 25 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
SOUTHEASTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 500 PM CDT
* AT 420 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KANSAS...AND
MOVING SOUTHWEST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...KANSAS.
A FUNNEL HAS BEEN OBSERVED WITH THIS STORM NEAR KANSAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3619 9458 3605 9479 3608 9480 3616 9480
3616 9484 3618 9485 3627 9473
TIME...MOT...LOC 2121Z 038DEG 5KT 3619 9473
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
LACY1 follow-up statement
326
WWUS54 KTSA 252157
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT WED JUN 25 2014
OKC001-041-252207-
/O.EXP.KTSA.SV.W.0128.000000T0000Z-140625T2200Z/
DELAWARE OK-ADAIR OK-
457 PM CDT WED JUN 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ADAIR AND
SOUTHEASTERN DELAWARE COUNTIES WILL EXPIRE AT 500 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
POSES A THREAT TO LIFE OR PROPERTY.
LAT...LON 3619 9458 3605 9479 3608 9480 3616 9480
3616 9484 3618 9485 3627 9473
TIME...MOT...LOC 2157Z 038DEG 5KT 3615 9477
$$
LACYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:51 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 25, 2:51 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 251 PM CDT WED JUN 25 2014 .DISCUSSION... SCATTERED STRONG PULSE THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON HOURS BEFORE SLOWLY DISSIPATING THIS EVENING WITH LOSS OF HEATING. THE STRONGER STORMS WILL LIKELY BE CAPABLE OF PRODUCING SMALL HAIL/GUSTY WINDS WITH LOCALLY HEAVY RAINFALL LIKELY. WEAKNESS IN UPPER RIDGE WILL PERSIST FOR THE NEXT FEW DAYS WITH A CONTINUED CHANCE FOR SCATTERED SHOWERS/THUNDERSTORMS MAINLY DURING PEAK HEATING. ISOLATED STORMS WILL REMAIN POSSIBLE THROUGH THE WEEKEND AS UPPER LEVEL TROUGH LIFTS INTO THE NORTHERN PLAINS. MAIN DYNAMICS IN ASSOCIATION WITH SYSTEM WILL STAY NORTH KEEPING OVERALL PRECIPITATION COVERAGE FAIRLY LIMITED. UPPER RIDGE WILL SLOWLY BEGIN TO BUILD INTO THE SOUTHERN PLAINS SUN/MON WITH A SLOW WARMING TREND. WEAK FRONTAL BOUNDARY WILL APPROACH THE REGION INTO TUESDAY BUT MAY STALL JUST NORTH OF AREA ACROSS KANSAS/MISSOURI. FOR NOW WILL KEEP JUST SLIGHT CHANCE POPS ACROSS NE OK/NW AR THROUGH THE REMAINDER OF THE EXTENDED PERIODS. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 88 72 87 / 30 30 20 20 FSM 70 87 69 87 / 30 30 20 30 MLC 69 85 71 85 / 30 30 20 20 BVO 67 87 70 89 / 30 30 20 10 FYV 66 85 67 84 / 30 30 20 30 BYV 66 84 66 83 / 30 30 20 30 MKO 68 86 69 87 / 30 30 20 20 MIO 67 87 69 87 / 30 30 20 20 F10 68 86 70 86 / 30 30 20 20 HHW 69 86 69 87 / 30 30 20 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....12
Hazardous weather outlook, Jun 25, 1:20 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 120 PM CDT WED JUN 25 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 120 PM CDT WED JUN 25 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP THIS AFTERNOON AS INSTABILITY INCREASES WITH DAYTIME HEATING. WINDS ALOFT REMAIN WEAK... HOWEVER SUFFICIENT INSTABILITY WILL SUPPORT A LIMITED RISK OF SEVERE WEATHER. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND SMALL HAIL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THURSDAY THROUGH SATURDAY...WITH A TREND TOWARD LOWER THUNDERSTORM CHANCES BY LATE WEEK. HOT AND HUMID CONDITIONS WILL PREVAIL FOR THE FIRST PART OF NEXT WEEK...WITH AFTERNOON HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100 DEGREES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 25, 2:14 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
214 PM CDT WED JUN 25 2014
OKZ069-072-251945-
ADAIR OK-SEQUOYAH OK-
214 PM CDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN ADAIR
AT 214 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF BRUSHY...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BRUSHY AND SHORT.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3541 9461 3552 9477 3578 9457 3553 9445
TIME...MOT...LOC 1914Z 208DEG 8KT 3551 9468Special weather statement, Jun 25, 3:06 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT WED JUN 25 2014
OKZ069-252030-
ADAIR OK-
306 PM CDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 307 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
BUNCH...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BUNCH.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3585 9481 3580 9458 3566 9470 3569 9481
TIME...MOT...LOC 2007Z 206DEG 12KT 3573 9476Local storm report, Jun 25, 3:21 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
321 PM CDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 6 W OZARK 35.49N 93.93W
06/25/2014 FRANKLIN AR EMERGENCY MNGR
TREES DOWN OVER ROADWAY. ROOF BLOWN OFF POULTRY BARN.
ADDITIONAL LIVE TREE LIMBS DOWNED. NEAR INTERSECTION OF
PLEASANT VIEW ROAD AND HIGHWAY 64.
&&
JDSSpecial weather statement, Jun 25, 3:28 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
328 PM CDT WED JUN 25 2014
ARZ010-OKZ069-252100-
ADAIR OK-WASHINGTON AR-
328 PM CDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
EASTERN ADAIR
AT 328 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
BARON...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BARON...WESTVILLE...LINCOLN...
CLYDE...CANEHILL...SUMMERS AND CINCINNATI.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3609 9458 3595 9430 3581 9455 3588 9467
TIME...MOT...LOC 2028Z 219DEG 10KT 3591 9456Special weather statement, Jun 25, 4:04 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
404 PM CDT WED JUN 25 2014
OKZ063-252130-
DELAWARE OK-
404 PM CDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE
AT 404 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
KANSAS...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...TWIN OAKS...KANSAS...COLCORD AND LAKE EUCHA
STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND GUSTS
TO 45 MPH.
LAT...LON 3642 9460 3618 9457 3618 9486 3633 9488
TIME...MOT...LOC 2104Z 252DEG 13KT 3627 9477
LACYSpecial weather statement, Jun 25, 4:14 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
414 PM CDT WED JUN 25 2014
OKZ069-252145-
ADAIR OK-
414 PM CDT WED JUN 25 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN ADAIR
AT 414 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ADAIR
COUNTY...MOVING NORTHEAST AT 5 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH AND
POSSIBLY SOME PEA SIZE HAIL.
LAT...LON 3616 9479 3616 9456 3601 9469 3604 9479
TIME...MOT...LOC 2114Z 207DEG 5KT 3605 9473
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:26 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 49 min |
| Jun 24, 7:45 PM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 30 min |
| Jun 24, 8:14 PM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 46 min |
| Jun 24, 8:59 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 46 min |
| Jun 24, 9:19 PM CDT | Special Weather Statement | TSA | Nowata | 41 min |
| Jun 25, 1:47 PM CDT | Special Weather Statement | TSA | Sequoyah | 28 min |
| Jun 25, 2:14 PM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
| Jun 25, 3:06 PM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Jun 25, 3:28 PM CDT | Special Weather Statement | TSA | Adair | 32 min |
| Jun 25, 3:55 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 35 min |
| Jun 25, 4:04 PM CDT | Special Weather Statement | TSA | Delaware | 26 min |
| Jun 25, 4:14 PM CDT | Special Weather Statement | TSA | Adair | 31 min |
| Jun 25, 4:43 PM CDT | Areal Flood Advisory | TSA | Adair, Delaware | 3 hr |
| Jun 25, 5:26 PM CDT | Special Weather Statement | TSA | Sequoyah | 34 min |
| Jun 25, 6:33 PM CDT | Special Weather Statement | TSA | LeFlore | 42 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.